CSpace

Browse/Search Results:  1-10 of 230 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:23/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Integrable nonlocal derivative nonlinear Schr?dinger equations 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 6
Authors:  Ablowitz,Mark J;  Luo,Xu-Dan;  Musslimani,Ziad H;  Zhu,Yi
Favorite  |  View/Download:15/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann–Hilbert problems  Gel’fand–Levitan–Marchenko equations  the derivative NLS equations  solitons  
Semi-rational vector rogon-soliton solutions and asymptotic analysis for any n-component nonlinear Schrodinger equation with mixed boundary conditions 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 432, 页码: 15
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhang, Minghe;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:47/0  |  Submit date:2022/04/29
N-component NLS equation  Mixed non-zero and zero backgrounds  Semi-rational rogon-soliton solutions  Soliton-like solutions  Asymptotic analysis  
Stable dynamics and excitations of single- and double-hump solitons in the Kerr nonlinear media with PT-symmetric HHG potentials 期刊论文
NONLINEAR DYNAMICS, 2022, 页码: 12
Authors:  Li, Xin;  Wang, Li;  Zhou, Zijian;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2022/04/29
Nonlinear Schrodinger equation  PT-symmetric harmonic-hyperbolic-Gaussian potential  Soliton stability  Soliton excitations and collisions  
Semi-rational vector rogon-soliton solutions of the five-component Manakov/NLS system with mixed backgrounds 期刊论文
APPLIED MATHEMATICS LETTERS, 2022, 卷号: 125, 页码: 8
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Zhou, Zijian;  Yan, Zhenya
Favorite  |  View/Download:42/0  |  Submit date:2022/04/02
Five-component Manakov system  Non-zero/zero background  Semi-rational solutions  Rogue waves/rogons  Solitons  

Non-singular fractional computations for the radiative heat and mass transfer phenomenon subject to mixed convection and slip boundary effects

期刊论文

CHAOS SOLITONS & FRACTALS, 2022, 卷号: 155, 页码: 10
Authors:  Raza, Ali;  Ghaffari, Abuzar;  Khan, Sami Ullah;  Ul Haq, Absar;  Khan, M. Ijaz;  Khan, M. Riaz
Favorite  |  View/Download:20/0  |  Submit date:2022/06/21
AB-fractional derivative  MHD flow  Time fractional operator  Porous medium  Slip boundary  
Higher-dimensional soliton generation, stability and excitations of the PT-symmetric nonlinear Schrodinger equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 430, 页码: 14
Authors:  Chen, Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:36/0  |  Submit date:2022/04/29
Higher-dimensional nonlinear Schrodinger equation  PT -symmetric potentials  Stable solitons  Adiabatic management  
Strong and weak interactions of rational vector rogue waves and solitons to any n-component nonlinear Schrodinger system with higher-order effects 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2022, 卷号: 478, 期号: 2257, 页码: 23
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
rational vector rogue waves  rational vector solitons  weak and strong interactions  n-component nonlinear wave system with higher-order effects  modified Darboux transform  
Formation, stability, and adiabatic excitation of peakons and double-hump solitons in parity-time-symmetric Dirac-delta(x)-Scarf-II optical potentials 期刊论文
PHYSICAL REVIEW E, 2022, 卷号: 105, 期号: 1, 页码: 16
Authors:  Zhong, Ming;  Chen, Yong;  Yan, Zhenya;  Tian, Shou-Fu
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
Rational vector rogue waves for the n-component Hirota equation with non-zero backgrounds 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2021, 卷号: 427, 页码: 13
Authors:  Weng, Weifang;  Zhang, Guoqiang;  Wang, Li;  Zhang, Minghe;  Yan, Zhenya
Favorite  |  View/Download:52/0  |  Submit date:2022/04/29
n-component Hirota equation  Non-zero backgrounds  Modified Darboux transform  Multiple roots  Rational RWs and W-shaped solitons  Non-integrable deformation